# SDR DXTA200601368

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 2,830 hours, 1,748 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, STARTED GETTING BURNING ELECTRIC SMELL, SMELL SEEMS TO COME FROM BEHIND TOP DRAWER BELOW COFFEE POTS. CABIN POWER WAS TURNED OFF AND SMELL DISAPPEARED COFFEE POT WAS EXTREMELY HOT. REMOVED COFFEE POT. ITEM IS UNDER INVESTIGATION.
